# SDR HEEA078639

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N971AE
- Make and model: Snias AS350B
- Aircraft serial: 3230
- Aircraft time: 1,164 hours
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: 845UN01Q1AA5F
- Part serial: NA
- Condition: Failed
- Location: Starter
- Part time: 309 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERMITTENT STARTING PROBLEM.
